| Model Number |
03.211.454 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode: htd.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during a foot surgery on (b)(6) 2019, the reduction joystick from the variable angle locking compression plate (va lcp) calcaneal set broke in half when the surgeon attempted to tighten it to the patient's calcaneus.The joystick broke externally, and the broken piece was easy to remove with the use of the broken screw removal set.The procedure was successfully completed with ten (10) minutes of surgical delay.Patient status is unknown.This report is for a reduction joystick/5.0 mm.This is report 1 of 1 for (b)(4).